# SDR DALA2025121109059

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 57,156 hours, 27,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Condition: Migrated
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED BEARING OF FLAP TRACK NBR 4 ON FWD/ UPPER SUPPORT FITTING (UPPER LINK) AT LH WING.    INBD FLAP TRACK OF INBD TE FLAP AT LT WING WAS REMOVED AND INSTALLED PER B757-200 AMM 27-51-03 AND WAS REWORKED IAW CMM 27-51-87. BEARING FORWARD OF INBD FLAP TRACK OF INBD FLAP IN LT W/W WAS REPLACED IAW AMM 20-10-02 AND  SOPM 20-50-03 & REMOVE/INSTALL BOLTS  8EA, BETWEEN INBD FLAP TRACK & INBD TRANSMISSION OF THE INBD TE FLAP AT LT WING IAW SRM 51-40-02-0G AND INBD TRAILING EDGE FLAP TEST WAS PERFORMED IAW AMM 27-51-02- 705-035 AND TEST OK. & PRI 630866-14 REV 0, & PRI 630866- 14 REV.1 & ER/A 596489-14AD REV.D SECTION III. (1345650)
